# SDR AALA20170523003

- Difficulty date: May 21, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 68,998 hours, 8,386 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING TRAILIING EDGE AILERON HINGE RIB NR 5 AT BONDING JUMPER ATTACH AREA.  REPAIRED IAW SRM 57-51-02-2R-3.
